Get your Health question answered in 3 easy steps

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have hypo tension with tachycardia

I am 27 years old. I work out twice a week. My blood presure is very low always not just at certin times. 90/70 sometimes even lower. My heart rate is always very very fast. My resting beats per minute is usually around 120 or so. On the ocasion I will feel a strange sensation in my chest lasting for only a few secounds but while it happens i can t take a breath in and then the heart beat that comes after this is really hard and hurts my chest. my other symptoms include being very sleep all the time. hard to concentrate, like when you can t think of that really easy word on the tip of your mind. I also bruse very easily if that is any conection and i crave ice. I went to my family practition and he had done a blood test and a EKG thing, they stuck a bunch of stickers to my chest? I had to do that thing two times. my doctor called me back and said i was a little hypoclycimic? so i went to a dietion and have been on the new diet for about six months, but i still have the same symptoms.
Fri, 18 Dec 2009
Report Abuse
Question is related to
Treatment/Therapy
Lab Tests ,  
Medical Topics
  User's Response
Not that your doctor isn't good, I'm sure he is, but he's not a specialist. You should get a referral, either from your doctor or someone you trust, for a cardiologist. Since cardiologists specialize in treating the heart they'll be up to date on all the latest findings and will better be able to treat you. Good luck!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am a 30 year old female healthy, with family Hx of heart disease and hypertension. Yesterday day I was DXed with Tachycardia. Heart rate of 127 at the highest. I also had left arm pain, bilateral leg aches/pain. I have also had insomnia (over the course of 3 night) due to chest pains, nausea/vomiting, lower abdominal cramps. Today after being put on Metoprolol Tart 25mg BID the CP has subsided, leg pain gone, left arm pain almost gone. Now with I today I had a very bad tension headache now resolved after heating pad application for 20 mintues. Could this be due to tachycardia, stress, or is something else going one.

doctor1 MD

my best friend is having ablation on her heart because she has tachycardia and they need to burn off the piece that is causing her heart to beat so fast has anyone had this done before? what is the actual process? and how dangerous is it?

doctor1 MD

hello sir myself amit rom Patnai have consulted to cardiologist and there two test have been done first one ECG and second one is Holter monitor and report has come from ECg was Sinus trachicardiya my pulse rate was 103bpm and from Holter was 85bpm.Doctor has said that it is ok donn t take tensions any more.they gave medicine TOLOL XR 25.sir i want suggesion from your side.

Recent questions on Blood test

doctor1 MD

Hi doctor, I am paromita. I have hypothyroidism problem and taking eltroxin 100 mg. I am suffering hair falls problem from last two years. 8 months back I checked my iron, it was good but serrum ferritin level was 17 . so I was taking fefolz and after 4 month ferritin lebel increased to 36. Then I stopped my medicine and now again my serrum ferritin lebel is 23. my hair falls has increased. So what should I do now ? How long I should take iron tablet?

doctor1 MD

Goodday doc. i m 30yrs old male wt 97kg, ht 179cm. past few days was going through sleepleess nights, on 16th june had slight soar throat,on 17 had to go for an hectic official work by the end of the day i was feeling very weak and decided to go to the doc, who diagnosed as normal fever due to junk food. picked an injection and gave me antibiotic (Duet 625) 3 times a day. which i m still consuming. but on saturday night the fever repeated,which was alarming hence i decided to get my blood checked for any viral, Unfortunately no doctor r available hence did few test in which SGPT count is 102IU/L, direct Bilirubin is 0.40mg/dl on higher side & in CBC & ESR test Erythrocyte count is 4.40& Haematocrit(Hct,PCV) 39.7 on lower side. I m continously monitoring my temperature which has not gone below 100 F , right now is 102 F, no headache slight cough ......past few hrs consuming Crocin along with antibiotic pls guide me

doctor1 MD

I am prediabetic and my blood pressure has been less than 120/80 in the last year. I tested for microalbumin 2.5 months ago and it was 33. I also am taking immipramine 25 mg for a long time. Could there be a mistake in my test and what is the reason for microalbumin to be 33

doctor1 MD

I am 37 years old. High Bp patient for the past two years.I take Nebicard 5mg,daxid 50 mg in morning and taking cresar 40 mg and somproz 40mg in the night. My triglycerides is 366 when glucose test done for sugar in appollo hospital. sugar range is before 110, after 210 mg.doctor give capsule maxepa for lowering tgl. after taking 1 month, i feel that tired and standing is difficult. doctor recommend lowtgl tablet instead of maxepa capsules. But after that all times hugry and no energy and strength totally. What is the reason?

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?